Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Note on the Ratio of Two Independent Random Variables

Kenneth Mullen
The American Statistician
Vol. 21, No. 3 (Jun., 1967), pp. 30-31
DOI: 10.2307/2682042
Stable URL: http://www.jstor.org/stable/2682042
Page Count: 2
  • Download ($14.00)
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
30
    30
  • Thumbnail: Page 
31
    31